Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 22, 2013, 9:39 PM CST for 4 counties in Mississippi. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2013, 9:39 PM CST (03:39 UTC)
- Expired
- Feb 22, 2013, 10:45 PM CST
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS54 KJAN 230339
SVRJAN
MSC031-061-067-129-230445-
/O.NEW.KJAN.SV.W.0099.130223T0339Z-130223T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST FRI FEB 22 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
NORTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHWESTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 1045 PM CST
* AT 939 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES EAST OF MOUNT OLIVE MOVING NORTHEAST AT
60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TAYLORSVILLE BY 945 PM CST...
STRINGER BY 955 PM CST...
BAY SPRINGS BY 1000 PM CST...
TURNERVILLE BY 1005 PM CST...
PAULDING BY 1015 PM CST...
ORANGE AND ROSE HILL BY 1020 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3163 8954 3177 8966 3223 8909 3222 8891
3199 8892
TIME...MOT...LOC 0339Z 234DEG 52KT 3175 8951
$$
BK2 follow-up statements
775
WWUS54 KJAN 230353
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CST FRI FEB 22 2013
MSC031-067-230403-
/O.CAN.KJAN.SV.W.0099.000000T0000Z-130223T0445Z/
JONES MS-COVINGTON MS-
953 PM CST FRI FEB 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COVINGTON AND
NORTHWESTERN JONES COUNTIES IS CANCELLED...
LAT...LON 3199 8892 3180 8928 3180 8943 3182 8945
3223 8909 3222 8891
TIME...MOT...LOC 0353Z 234DEG 52KT 3187 8931
$$
MSC061-129-230445-
/O.CON.KJAN.SV.W.0099.000000T0000Z-130223T0445Z/
SMITH MS-JASPER MS-
953 PM CST FRI FEB 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR JASPER AND SOUTHEASTERN SMITH COUNTIES...
AT 953 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR TAYLORSVILLE MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BAY SPRINGS BY 1000 PM CST...
TURNERVILLE BY 1005 PM CST...
PAULDING BY 1015 PM CST...
ORANGE AND ROSE HILL BY 1020 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3199 8892 3180 8928 3180 8943 3182 8945
3223 8909 3222 8891
TIME...MOT...LOC 0353Z 234DEG 52KT 3187 8931
$$
BK182
WWUS54 KJAN 230403
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST FRI FEB 22 2013
MSC061-129-230414-
/O.CAN.KJAN.SV.W.0099.000000T0000Z-130223T0445Z/
SMITH MS-JASPER MS-
1003 PM CST FRI FEB 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR JASPER AND SOUTHEASTERN SMITH
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3199 8892 3180 8928 3180 8943 3182 8945
3223 8909 3222 8891
TIME...MOT...LOC 0404Z 234DEG 52KT 3196 8916
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 8:24 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Feb 22, 8:24 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 824 PM CST FRI FEB 22 2013 ...SOME STRONG TO SEVERE STORMS POSSIBLE ACROSS A SOUTHEAST PORTION OF THE AREA TONIGHT... .UPDATE...FOCUS THIS EVENING IS ON STRONG STORM POTENTIAL WITH A RISK OF SOME SEVERE STORMS AS WELL. THE FORECAST AREA HAS BEEN SEEING FAST MOVING SCT TSRA ACROSS THE SOUTHERN HALF FOR MOST OF THE DAY. THE LAST 2 HRS HAVE OFFERED A BIT OF A BREAK...BUT IT APPEARS ANOTHER ROUND IS DEVELOPING AS STRONGER ASCENT PUSHES OUT OF S-CENTRAL LA THIS EVENING. CONVECTIVE TRENDS TO OUR SOUTH ARE ON THE UPSWING WITH CLOUD TOPS COOLING AS CONVECTION DEEPENS. THE ENVIRONMENT WILL SUPPORT STORMS OF AN ELEVATED NATURE AS LOCAL 00Z RAOBS HAVE 600-900 J/KG OF MUCAPE. THIS COMBINED WITH STRONG DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT THE RISK OF HAIL...MAINLY PENNY TO QUARTER SIZE. AS WE DID SEE EARLIER...SOME HAIL A BIT LARGER THAN THAT MAY OCCUR WITH THE STRONGEST STORMS. MAIN RISK AREA LOOKS TO BE ALONG AND S/SE OF A BROOKHAVEN TO DEKALB LINE. THERE IS ALSO A LOW END CHANCE THAT THE SE PORTION COULD SEE A SVR TS WATCH. THIS IS BASED OFF THE RECENT MD FROM THE SPC. MAIN TIMING FOR THIS LOOKS TO BE BETWEEN 9 PM AND 2 AM. AS FOR HEAVY RAIN...THERE DOES EXIST THIS RISK...BUT THE FAST MOTION OF THE STORMS AND THE SOMEWHAT LACK OF TRAINING IS HELPING. HOWEVER...PORTIONS OF THE PINE BELT APPEAR THE HAVE THE GREATEST RISK OFF SEEING MULTIPLE STORMS WITH THIS FINAL PUSH...WHICH COULD BRING AN ADDITIONAL 1-2 INCHES. CURRENT HWO/GRAPHICS INDICATE THIS POTENTIAL. AS FOR THE FORECAST ELEMENTS...SOME TWEAKS TO POPS/WX WERE MADE TO MATCH RECENT TRENDS. BASICALLY LOWERED THE NW AND INCREASE THE SE/E. LASTLY...HOURLY DEWPTS WERE LOWERED BASED OFF RECENT OBS/TRENDS. /CME/ && .AVIATION...MOST OF THE AREA WILL REMAIN IN VFR CONDITIONS DESPITE THE CONVECTION ACROSS THE AREA. ANY SITE THAT GETS A STRONGER STORM COULD BRIEFLY HAVE SOME RESTRICTED CONDITIONS DOWN TO MVFR/IFR. HOWEVER...THAT POTENTIAL IS LOW DUE TO THE FAST MOVEMENT OF THE ACTIVITY. HBG COULD BE A SITE THAT BECOMES MORE SITUATED IN A PERSISTENT AXIS OF STORMS RESULTING IS A GREATER POTENTIAL FOR A LONGER PERIOD OF REDUCED FLIGHT CONDITIONS. OUTSIDE THE STORMS...GUID SUPPORTS MVFR CONDITIONS DEVELOPING AFTER 06-09Z. VFR CONDITIONS LOOK TO RETURN BY 15-17Z. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 64 36 69 / 77 16 3 8 MERIDIAN 49 65 35 70 / 87 25 4 7 VICKSBURG 43 61 34 67 / 64 10 2 8 HATTIESBURG 53 68 42 70 / 87 31 5 13 NATCHEZ 45 61 38 67 / 66 15 2 12 GREENVILLE 38 54 34 63 / 20 8 1 3 GREENWOOD 40 60 33 67 / 41 9 2 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, Feb 22, 8:10 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 810 PM CST FRI FEB 22 2013 MSZ045-046-050>052-055>058-062>066-072>074-240215- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER- CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 810 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AS A WEATHER DISTURBANCE MOVES EAST ALONG THE GULF COAST. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY. STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>044-047>049- 053-054-059>061-240215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- 810 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY. STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Local storm report, Feb 22, 6:20 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL SUMRALL 31.42N 89.55W
02/22/2013 E1.00 INCH LAMAR MS BROADCAST MEDIA
REPORTS OF DIME TO QUARTER SIZE HAIL IN SUMRALL.
&&
DCOXLocal storm report, Feb 22, 6:32 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 7 ENE SUMRALL 31.46N 89.44W
02/22/2013 E0.75 INCH COVINGTON MS TRAINED SPOTTER
&&
CMELocal storm report, Feb 22, 7:58 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL GALLMAN 31.93N 90.39W
02/22/2013 E0.25 INCH COPIAH MS EMERGENCY MNGR
PEA SIZE HAIL REPORTED NEAR GALLMAN
1258 PM HAIL SIBLEY 31.38N 91.40W
02/22/2013 E0.88 INCH ADAMS MS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL
0113 PM HAIL 5 SW CRANFIELD 31.49N 91.27W
02/22/2013 E1.00 INCH ADAMS MS EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL COVERING PATIO
0135 PM HAIL KINGSTON 31.41N 91.28W
02/22/2013 E1.00 INCH ADAMS MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN KINGSTON COMMUNITY BY
EMERGENCY MANAGER.
0138 PM HAIL 7 SSW BARLOW 31.73N 90.69W
02/22/2013 E0.50 INCH COPIAH MS EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED ALONG HIGHWAY 28
0147 PM HAIL 2 NW ROXIE 31.53N 91.09W
02/22/2013 E1.00 INCH FRANKLIN MS PUBLIC
0148 PM HAIL ROXIE 31.51N 91.07W
02/22/2013 E0.75 INCH FRANKLIN MS COUNTY OFFICIAL
0220 PM HAIL HAZLEHURST 31.86N 90.39W
02/22/2013 E0.50 INCH COPIAH MS TRAINED SPOTTER
DIME SIZE HAIL NEARLY COVERING THE GROUND...REPORTED BY
COPIAH EMS
0243 PM HAIL SHUBUTA 31.86N 88.70W
02/22/2013 E0.50 INCH CLARKE MS COUNTY OFFICIAL
DIME TO NICKEL HAIL REPORTED BY CITY HALL
0245 PM HAIL HOPEWELL 31.95N 90.22W
02/22/2013 E0.88 INCH COPIAH MS EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL FELL
0245 PM HAIL POLKVILLE 32.19N 89.69W
02/22/2013 E0.75 INCH SMITH MS EMERGENCY MNGR
0305 PM HAIL 2 ENE WINNSBORO 32.17N 91.69W
02/22/2013 E0.88 INCH FRANKLIN LA PUBLIC
PEA TO NICKEL SIZE HAIL FELL
0536 PM HAIL 1 N KOKOMO 31.21N 90.00W
02/22/2013 E0.75 INCH MARION MS PUBLIC
0553 PM HAIL 2 NNE COLUMBIA 31.28N 89.82W
02/22/2013 E1.00 INCH MARION MS EMERGENCY MNGR
OCCURRED ON PARK AVE.
0555 PM HAIL 4 NE COLUMBIA 31.30N 89.78W
02/22/2013 E1.50 INCH MARION MS EMERGENCY MNGR
ALONG GATES RD
0613 PM HAIL SUMRALL 31.42N 89.55W
02/22/2013 E1.00 INCH LAMAR MS BROADCAST MEDIA
REPORTS OF DIME TO QUARTER SIZE HAIL IN SUMRALL.
0622 PM HAIL 7 ENE SUMRALL 31.46N 89.44W
02/22/2013 E0.75 INCH COVINGTON MS TRAINED SPOTTER
&&
CMESpecial weather statement, Feb 22, 8:11 PM CST, 1 hour 28 minutes before
MSZ065-066-230240- JONES MS-COVINGTON MS- 811 PM CST FRI FEB 22 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 811 PM CST FRI FEB 22 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO PENNY SIZE HAIL WAS LOCATED 3 MILES EAST OF COLLINS AT 811 PM CST...MOVING NORTHEAST AT 45 MPH. PEOPLE IN NORTHERN COVINGTON AND NORTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 8948 3179 8918 3154 8957 3165 8966 TIME...MOT...LOC 0211Z 231DEG 41KT 3164 8950 CME
Special weather statement, Feb 22, 8:49 PM CST, 50 minutes before
MSZ048-049-054-055-230320- SIMPSON MS-RANKIN MS-HINDS MS-COPIAH MS- 849 PM CST FRI FEB 22 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 849 PM CST FRI FEB 22 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED OVER GALLMAN AT 849 PM CST...MOVING NORTHEAST AT 55 MPH. PEOPLE IN NORTH CENTRAL COPIAH...SOUTHEASTERN HINDS...SOUTHWESTERN RANKIN AND NORTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3220 9018 3203 9002 3183 9043 3198 9055 TIME...MOT...LOC 0249Z 237DEG 47KT 3196 9039 BK
Special weather statement, Feb 22, 9:20 PM CST, 19 minutes before
MSZ064-065-230350-
JEFFERSON DAVIS MS-COVINGTON MS-
920 PM CST FRI FEB 22 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CST FRI FEB 22 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 4 MILES SOUTHEAST OF PROGRESS AT 920 PM CST...MOVING
NORTHEAST AT 50 MPH.
PEOPLE IN NORTHWESTERN COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3178 8963 3177 8951 3158 8949 3144 8988
3156 8996
TIME...MOT...LOC 0320Z 236DEG 45KT 3154 8981
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:02 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 28 min |
| Feb 22, 6:18 PM CST | Special Weather Statement | JAN | Simpson | 22 min |
| Feb 22, 6:28 PM CST | Severe Thunderstorm Warning | JAN | Jones | 32 min |
| Feb 22, 7:44 PM CST | River Flood Warning | JAN | Simpson | 39 hr |
| Feb 22, 8:11 PM CST | Special Weather Statement | JAN | Covington | 29 min |
| Feb 22, 8:49 PM CST | Special Weather Statement | JAN | Copiah | 31 min |
| Feb 22, 9:20 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 30 min |
| Feb 22, 10:10 PM CST | Special Weather Statement | JAN | Forrest | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.